# SDR SWIA201230013

- Difficulty date: March 12, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 21,932 hours, 19,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE EXTERIOR EMERGENCY LIGHT ON RIGHT SIDE IS OUT.  (FLT 4672)  RELAMPED EMERGENCY LIGHT.
